MathSciNet Relay Station
MathSciNet bibliographic data
MR357766 (50 #10234) 30A36
Burdick, David; Lesley, F. D. Some uniqueness theorems for analytic functions. Amer. Math. Monthly 82 (1975), 152–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement